MAUDE Adverse Event Report: BIOMET 3I CERTAIN¿ BELLATEK¿ ENCODE¿ EMERGENCE HEALING ABUTMENT 5MM(D) 6MM(P) 5MM(H); DENTAL HEALING ABUTMENT

BIOMET 3I CERTAIN¿ BELLATEK¿ ENCODE¿ EMERGENCE HEALING ABUTMENT 5MM(D) 6MM(P) 5MM(H); DENTAL HEALING ABUTMENT
Catalog Number IEEHA565
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the healing abutment does not fit at tooth site 16.Also, not on analog implant.Proceeding was completed with another abutment.Placed on (b)(6) 2025 and remove don (b)(6) 2025.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier: unknown / not provided.A2: age at time of the event: unknown / not provided.A3: gender: unknown / not provided.A4: patient weight: unknown / not provided.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem d9: device availability g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative zimvie did not receive one (1) ieeha565, (certain bellatek encode emergence healing abutment 5mm(d) 6mm(p) 5mm(h)) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number 1282386.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1282386 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : does not seat based on the investigation and risk management file review, the most likely root cause determined from the investigation was torque applied during placement/seating exceeds recommended value.Therefore, based on the available information, a device malfunction could not be verified.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN¿ BELLATEK¿ ENCODE¿ EMERGENCE HEALING ABUTMENT 5MM(D) 6MM(P) 5MM(H)
Common Device Name
DENTAL HEALING ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22368890
Report Number0001038806-2025-01535
Device Sequence Number11871367
Product Code NHA
UDI-Device Identifier00844868045618
UDI-Public(01)00844868045618(17)290606(10)1282386
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K212730
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberIEEHA565
Device Lot Number1282386
Was Device Available for Evaluation? No
Date Returned to Manufacturer06/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic